# SDR HEEA079226

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- Aircraft time: 8,516 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Part serial: RH0645
- Condition: Leaking
- Location: Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO CYLINDER LEAKING AND RATCHETY. REPLACED WITH SERVICEABLE SERVO.
